# SDR IPXA2020092260507

- Difficulty date: September 21, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,154 hours, 19,575 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Brace
- Part number: ARC02956
- Condition: Cracked
- Location: Rt Wing T/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING T/E FALSE SPAR VERTICAL BRACE NR 2 POS IS CRACKED.  REMOVED AND REPLACED BRACE, IAW SRM 51-*33-01, MINOR.
